# SDR WWMA9800044

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AE
- Make and model: Saab 340B
- Aircraft serial: 340B306
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 72111211002
- Condition: No Test
- Location: Lavatory
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE LAVATORY SMOKE DETECTOR WOULD NOT TEST.  REPLACED THE LAVATORY SMOKE DETECTOR.
